Customer Testimonials
"You guys rock - fast ship and impressive immediate notification too! GM, and Ford could (should!!) learn a thing or two from your processes."

"Thanks so much! We appreciate all of your help. Have a great day!"

"I received the shipment today in good order. More importantly your listing of drug interactions was very interesting. I will be reviewing that information with my Primary Care Physician and my Cardiologist on my next visits to them (unfortunately not for 3 months). With your low prices and added value through information, I will be placing more orders with you when the need arises. Thank you for your extra effort."

"I just picked it up... AMEN...thanks.. you guys did an AWESOME job and saved me $$$ in the process. I will CERTAINLY be doing more business with your group for all our script needs. If you could get this to happen, you can take care of all our needs!! I'll pass your information onto the office where I go for our infertility and post it to the board I'm on... EVERYONE is always looking for better rates ... and you have them!!! Thanks so much for all your time and attention on getting this Lupron script to me!!!"

ACETAMINOPHEN 500 MG CAPLETS 50 [Equal to TYLENOL XS 500 MG CAPLETS]
PrescriptionGiant.com, Online Drug & Prescription Services, Toledo, OH
**Select (below) the quantity authorized on your prescription.**

ACETAMINOPHEN 500 MG CAPLETS 50 [Equal to TYLENOL XS 500 MG CAPLETS]

DESCRIPTION:

Temporary relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache.

INGREDIENTS:

Active Ingredients:Per Caplet: Acetaminophen 500 mg.

Inactive Ingredients:Cellulose; Corn Starch; FD&C Red No. 40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Sodium Starch Glycolate.

DIRECTIONS:

Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children Under 12 Years: Ask a doctor. Store between 68-77 degrees F (20-25 degrees C).

WARNIGN:

Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on how and when to take this product and other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use with any other products containing acetaminophen.Stop use and ask a doctor if:
  • Redness or swelling is present
  • New symptoms occur
  • Fever gets worse or lasts for more than 3 days
  • Pain gets worse or lasts for more than 10 days

If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children.

Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken or missing.

Reviews
Shopping Cart more
0 items
Copyright © 2014 PrescriptionGiant.com

Secure Socket Layer
   PrescriptionGiant.com, Online Drug & Prescription Services, Toledo, OH  PrescriptionGiant.com
 2620 Centennial Road, Suite G
 Toledo, OH 43617
 Phone: 1-(866) 499-1940
 Fax: 1-(866) 515-9591